Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Missing period. Have scar tissue and ovarian cyst. Taking Depakote and Risperdal. Caused by salpingectomy or medication?

Hello. I am female, 21 years old, 5 9, 190lbs. I have had two children (2009&2010) I had both of my fallopian tubes removed four months ago. At the time of surgery, my surgeon mentioned that both of my tubes had lots of scar tissue and that I had an ovarian cyst that had ruptured. I have not had a period since then, only very randomand very light spotting. Two months ago I was placed on Depakote (750mg daily) and Risperdal (1mg daily). A month ago I also began a diet program with a doctor in which I receive a B-12 HCG shot weekly, with a daily dose of 37.5 phentermine (pill). My question is if my salpingectomy could be to blame for my missing period (since I was missing it before the medication) or if the medication is the more likely suspect?
Asked On : Sat, 18 Aug 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor